Originated From
AOL Search

Can Lipitor cause swelling of the feet, ankles, calves? What affect does it have on circulation in those areas?

Liked this question? Tell your friends about it

Answers

Hi Cszec. I recommend checking out RxList for a list of the side effects of Lipitor. I hope it helps answer your question.

I'm the type of girl who will burst out laughing in dead silence because of something that happened yesterday.

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: What causes swollen ankles?

what causes swollen ankles?

Asked: What if my hands and feet are swelling?

What if my hands and feet are swelling? Is it ok to take water pills?

Asked: Will Solaraze gel reduce swelling as my doctor ...

Will Solaraze gel reduce swelling as my doctor prescribed it for

Ask a Question... We'll forward it to people who know

More Questions

Lipitor

Okay You may read about it here: Buy Lipitor

Which blood pressure pills do not cause your legs an feet to swell?

High blood pressure(Hypertension) can get very critical if not dealt with properly. Always refer to a doctor before changing your medicines.

Why would your ankles swell?

Sprained ankles will swell and turn black and blue, but you would know a sprained ankle because it hurts. Usually it is only one ankle. Pregnancy can cause swelling of the ankles. Infection is a possibility. A blood clot is a possibility. And many drugs (steroids, or anti-depressants, for ...

What could be a health problem, when ones ankles swells?

It might also be a problem with your feet or shoes, such as walking crooked. Get good supportive shoes and arch supports. But I also agree that you should see your doctor.